# SDR DALA2021121507735

- Difficulty date: December 11, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 WEAR ON SKIN LOWER SURFACE NEXT TO FUEL ACCESS PANEL 541CB APPROX WSTA 304 AT LH WING. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00642. SKIN LOWER SURFACE NEXT TO FUEL ACCESS PANEL 541CB APPROX WSTA 304 AT LH WING WAS REPAIRED. PER. ETI-57 -21-593 REV. ORIGINAL. AND ER/A 595883-14, REV. ORIGINAL. (2048509)
